Algebras of polynomial growth

Andrzej Skowroński

Banach Center Publications (1990)

  • Volume: 26, Issue: 1, page 535-568
  • ISSN: 0137-6934

How to cite


Andrzej Skowroński. "Algebras of polynomial growth." Banach Center Publications 26.1 (1990): 535-568. <>.

author = {Andrzej Skowroński},
journal = {Banach Center Publications},
keywords = {Galois coverings; tame algebras; algebras of polynomial growth},
language = {eng},
number = {1},
pages = {535-568},
title = {Algebras of polynomial growth},
url = {},
volume = {26},
year = {1990},

AU - Andrzej Skowroński
TI - Algebras of polynomial growth
JO - Banach Center Publications
PY - 1990
VL - 26
IS - 1
SP - 535
EP - 568
LA - eng
KW - Galois coverings; tame algebras; algebras of polynomial growth
UR -
ER -

Citations in EuDML Documents

  1. Grzegorz Bobiński, Andrzej Skowroński, Domestic iterated one-point extensions of algebras by two-ray modules
  2. Andrzej Skowroński, M. Wenderlich, A characterization of representation-finite algebras
  3. Piotr Malicki, Generalized coil enlargements of algebras
  4. Andrzej Skowroński, Grzegorz Zwara, Degenerations for indecomposable modules and tame algebras
  5. Andrzej Skowroński, Tame algebras with strongly simply connected Galois coverings
  6. Ibrahim Assem, Andrzej Skowroński, On tame repetitive algebras
  7. Zbigniew Leszczyński, Andrzej Skowroński, Tame triangular matrix algebras

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.